Scars on the Face
6-7 months before my face started getting swollen,red and some liquid coming out I showed to a doctor she told me I am having ezcema . The medicines she gave helped in reducing my face problems for sometime then whenever she gave some other medicine to use the same problems started again. She said I cant use the medicines for long because they were steroids and I will become dependent on them.this thing kept on repeating for 6-7 months. Finally one day I went to her and she told me to stop using all creams and medicines and gave her reports of Comprehensive allergy profile test after which I will decide what to do.I stopped using medicines and my facial allergy started to reduce on its own but still I went through the test.The report showed I had allergy from house,cotton dust.When I met her again she saw the reports and said since face is now alright I will not give anycream otherwise it may start again.Now there are just black scars and face became dull what should I do.
Like the answers? Chat privately with the doctor of your choice
When your skin has recovered from any problem it becomes dark. It is known as post inflammatory hyperpigmentation (PIH). That is a mechanism by which your skin heals. In Indians and dark skinned people in general, it is a troublesome problem. PIH usually fades on its own in 6 months. There are many creams available to treat pigmentation, but given your history of allergies it may cause problems. If you plan to use some products available in cosmetic shops make sure you apply the cream only on a small area for a week and make sure you don't develop a reaction. A high SPF sunscreen will also help to reduce the PIH. I suggest you ask your dermatologist to give you some creams to lighten the mark. She will be able to suggest something that suits your skin since she knows well about your history of the eczema on the face. Warm regards. Dr. Rajdeep Mysore. Chirag Hospital Bangalore
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.